# SDR SWIA202266719

- Difficulty date: October 11, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N125SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000440
- Aircraft time: 21,458 hours, 11,934 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Pcu
- Condition: Scored
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR INBD AND OTBD PCU HARDWARE IS SCORED.     (C-CHECK)     REPLACED RH ELEVATOR INBD AND OTBD PCU HARDWARE ON RACK. REF CAMP #25527485 FOR INSTALL.
